• Share. Be Supported. Recover.

    We are a friendly, safe community supporting each other's mental health. We are open 24 hours a day, 365 days a year.

Nausea with L-Tyrosine and 5-HTP supplement for depression

C

c_mues

New member
Joined
Jun 29, 2021
Messages
2
Location
Calgary
I was wondering if anyone else has tried this combination of 5-HTP and L-Tyrosine for depression? It really helps me with my lack of pleasure but I get sooo nauseous from it. Anyone else have advice or why I am getting so nauseous? It is 200 mg 5-HTP and 250 mg of L-Tyrosine
 

Attachments

Tawny

Tawny

Well-known member
Forum Guide
Joined
Nov 10, 2019
Messages
10,172
Location
England
Are you taking two different medications or are they in the same pill?
Are you taking the correct dose?
Are you taking any other medication?

I would not take any supplement or anything really, without checking with my doctor.
 
C

c_mues

New member
Joined
Jun 29, 2021
Messages
2
Location
Calgary
Are you taking two different medications or are they in the same pill?
Are you taking the correct dose?
Are you taking any other medication?

I would not take any supplement or anything really, without checking with my doctor.
Hi Tawny, my doctor approved of me taking the supplement because it helps me. I take 20 mg of Prozac and the supplement is one pill with 200 mg of 5HTP and 250 mg of L-Tyrosine together.
 
C

Cat Lady

Well-known member
Joined
Sep 23, 2015
Messages
93
The nausea is not a good sign I would go back to the doctor
 
Similar threads

Similar threads

Top